Jump to content

danthemainman01

Member Since 02 Jul 2012
Offline Last Active Feb 04 2013 04:54 PM

Topics I've Started

Chest Acne Won't Go Away

04 February 2013 - 08:47 AM

Hey guys, so i've always had a bit of acne on my chest, but within the last year, it has really gotten a lot worse.  I'm not sure what is causing it, but one idea is maybe my chest hair?  Some could be ingrown hairs.  Anyways, i'm at my wits end on how to get rid of it.  I've been on accutane, but stopped after about 4 months because I was getting depressed and I didn't want permanent side effects.  I have moderate backne but it's faded into scars, so it's not really an issue at the moment.  However, I really just want my chest to clear up.  Face is relatively clear, but chest is bad.  Would shaving probably help it?  Or would it just irritate it?  Do you think these are scars?  I can't really tell.  I'm abroad in Africa at the moment, so hopefully I can get some sun on my chest, maybe that will help (I will wear sunscreen of course), but I won't be back to my dermatologist until June.  Any tips on what I should do/what you guys think of it?  Anything would be super helpful.  Thanks!



Also, I know it's hard to see kind of, I will try to post better pictures later.  



Also, I realize the quality is bad, I will try to get better pics later.


Not Seeing Results

18 October 2012 - 02:47 PM

Hey all, i've been on 80 mgs of accutane since the beginning of July.  It's for my chest and back, which have moderate cystic acne.  I've had all the usual side effects (dry eyes, nose, and lips), as well as some drying of the skin.  I also went through a tough time and stopped taking it for about a week, as well as starting at only 40 mg a day for about a week after that.  However, I haven't seen much results, at least in terms of my chest, which is the area I want cleared up the most.  My back I think has seen some improvement, though not as much as I had hoped either.  My derm says I'll be taken off in November, which is only 5 months, but I was expecting to see some results by now.  When I go in for my checkups, she asks if there have been any new pimples, and I hadn't gotten any until a few weeks ago, when about 3 big ones appeared on my chest and refuse to go away.  I know that some people experience flare ups, but I thought this doesn't happen after the first month.  Also, I know that chest and back acne may take longer to get rid of, but I was hoping to see more improvement by now.  Is there still hope for me?

New To Accutane

02 July 2012 - 10:15 AM

Hello everyone, first time poster here.  I've suffered with acne since I was 13 (20 now), and recently my chest and back have become moderately cystic.  Nothing out of the ordinary, but it has been killing my self esteem for a couple years now.  I went to the derm last week and she prescribed Amnesteem (accutane?).  2 40 mg tabs a day, and i'm on my 4th day.  I've read all the stories, know all the side effects and such.  I just have some questions.  I've been experiencing some upper back/neck pain for a couple weeks now, ever since I went to the gym with my friend (Hadn't been in a while).  Since then, it's just been tight and a little sore to bend over and look down.  However, ever since yesterday, it seems to have gotten a bit worse.  Nothing to complain about just yet.  Just wondering if this could be because of the accutane.  I haven't experienced any other side effects just yet, but i'm wondering, is it normal to experience the joint/back pain this early?  I'm willing to put up with it if it means getting rid of my acne for good, as long as it isn't permanent, in which case I will stop.  Any thoughts on what I should do?  I'm thinking i'll just finish the first month, see how it goes, and based on that continue, since i'm supposed to go in every month.  Thoughts?

Also, the last couple days, I haven't been getting much sleep, but that is for external reasons (no power so no AC, went to a party the other night and had to wake up early).  I also benched a little yesterday and danced around for a bit haha.  So the back pain could be because of these things and not the accutane at all.